Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

AMS Home | AMS Bookstore | Customer Services
Mobile Device Pairing

How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2294  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046
Email: cust-serv@ams.org

Visit the AMS Bookstore for individual volume purchases.
 

Powered by MathJax

On sets not belonging to algebras of subsets


About this Title

L. Š. Grinblat

Publication: Memoirs of the American Mathematical Society
Publication Year 1992: Volume 100, Number 480
ISBNs: 978-0-8218-2541-9 (print); 978-1-4704-0057-6 (online)
DOI: http://dx.doi.org/10.1090/memo/0480
MathSciNet review: 1124108
MSC (1991): Primary 04A20; Secondary 03E05, 28A05, 54D35

View full volume PDF

Read more about this volume

View other years and numbers:

Table of Contents


Chapters

  • 1. Introduction
  • 2. Main results
  • 3. Fundamental idea
  • 4. Finite sequences of algebras (1)
  • 5. Countable sequences of algebras (1)
  • 6. Proof of Theorem II
  • 7. Improvement of Theorem II (proof of Theorem II*)
  • 8. Proof of Theorems III and IV
  • 9. The inverse problem
  • 10. Finite sequences of algebras (2)
  • 11. Countable sequences of algebras (2)
  • 12. Improvement of some main results
  • 13. Sets not belonging to semi-lattices of subsets and not belonging to lattices of subsets
  • 14. Unsolved problems